# SDR IPXA2015020485551

- Difficulty date: January 31, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 68AT341
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PS, EMERGENCY LIGHTS WILL NOT TEST.  FOUND FLIGHT DECK SWITCH BAD.  R & R SWITCH, OPS CK GOOD.
